# SDR ASOA2015120414252

- Difficulty date: December 4, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,006 hours, 28,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 405-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOORBEAM FROM FS 405 TO 409.00+120 IS CORRODED AT FS 410 AND FS 409.00+120.  AFTER EVALUATION ITS DISCOVERED THAT DAMAGE IS OUT OF LIMITS WITH SRM AND SPLICE REPAIRS ARE REQUIRED.  REPAIRED FLOORBEAM AT LBL9, FWD SPLICE FS 409+26-409+5 AND AFT SPLICE FS 409+116-409+135 IAW SRM 53-00-43.  REPAIR NR 2, FIGURE 203.
